- -

A General Optimal Iterative Scheme with Arbitrary Order of Convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A General Optimal Iterative Scheme with Arbitrary Order of Convergence

Show full item record

Cordero Barbero, A.; Torregrosa Sánchez, JR.; Triguero-Navarro, P. (2021). A General Optimal Iterative Scheme with Arbitrary Order of Convergence. Symmetry (Basel). 13(5):1-17. https://doi.org/10.3390/sym13050884

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/180472

Files in this item

Item Metadata

Title: A General Optimal Iterative Scheme with Arbitrary Order of Convergence
Author: Cordero Barbero, Alicia Torregrosa Sánchez, Juan Ramón Triguero-Navarro, Paula
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A general optimal iterative method, for approximating the solution of nonlinear equations, of (n+1) steps with 2(n+1) order of convergence is presented. Cases n=0 and n=1 correspond to Newton's and Ostrowski's schemes, ...[+]
Subjects: Nonlinear equation , Iterative method , Convergence , Basin of attraction , Stability
Copyrigths: Reconocimiento (by)
Source:
Symmetry (Basel). (eissn: 2073-8994 )
DOI: 10.3390/sym13050884
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/sym13050884
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095896-B-C22/ES/DISEÑO, ANALISIS Y ESTABILIDAD DE PROCESOS ITERATIVOS APLICADOS A LAS ECUACIONES INTEGRALES Y MATRICIALES Y A LA COMUNICACION AEROESPACIAL/
info:eu-repo/grantAgreement/UPV-VIN//PAID-01-20-17//Procesos iterativos multidimensionales de altas prestaciones para resolver ecuaciones vectoriales y matriciales no lineales/
Thanks:
This research was partially supported by PGC2018-095896-B-C22 (MCIU/AEI/FEDER, UE).
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record